# SDR ABXA9701134

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC06A70SL35
- Condition: Bent
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, GEAR DOOR LIGHT REMAINED ON WITH GEAR RETRACTED.  RECYCLED GEAR WITH NO CHANGE.  FOUND CONNECTOR P1-1154 WITH BENT PIN C.  STRAIGHTENED PIN AND REINSTALLED CONNECTOR, OPS CHECKED IAW DC9 MM 32-00.
